NEVER USE DEPO-PROVERA
by Amanda Lynn
My biggest mistake was taking a Depo shot nearly nine years ago. Within a week I gained 10 lbs, began losing hair, and developed saucer-sized whelps all over my legs.
The whelps went away after three months, once the Depo left my system. The weight gain and hair loss have never stopped. At the time I was 22, 135 lbs. I haven't seen that weight since. I never say anything good about myself, but the Lord had blessed me with beautiful, long, unbelievably thick and healthy hair. Because of my stupid mistake, it has never looked the same. I currently weigh 165 lbs.
I've seen countless specialists and have had countless tests performed. They all say I'm normal, of course, that I should just accept my weight problems and hair loss. Diet and exercise for the weight. They all said that the Depo-Provera had nothing to do with it. I believe the Depo-Provera sky-rocketed me into estrogen dominance and/or pre-menopause.
Since taking that ONE Depo-Provera injection, I have had ovarian cysts, endometriosis, cellulite, uterine fibroids, increased facial breakouts, hair loss, uncontrollable weight gain, follicularis on my arms. I have never taken ANY form of birth-control since. I tried to get pregnant for over a year, three years ago. I ended up having surgery. The surgeon said I had polyps, fibroids, cysts, endometriosis, and my insides looked like "melted chocolate." Six weeks after my surgery, and through the Lord's blessing and power, I became pregnant with my beautiful son, Joshua.
I have just begun the Progesterone cream once daily, about ten days ago. My hair loss worstened, but I believe it's my hormones trying to balance out. I have noticed, the breakouts on my back are beginning to clear up and my "bumpy" arms are clearing as well.
I dont' know whether to continue once a day or up it to twice daily. Through prayer, I know I will be healed of all these problems I brought on myself. I'm praying that this cream is the Lord's answer for me.
I ENCOURAGE ANYONE TAKING THE DEPO-PROVERA INJECTION TO DISCONTINUE IT IMMEDIATELY. As a medical assistant, I have seen the effects of the injection on many women. I unfortunately, received it before I began to see the side effects it caused these women. I just took my doctor's (who I worked for at the time) word for it that it was completely safe.
Thank you for listening. Please let me know what your thoughts. In Christ, Amanda Lynn.